Bruises from Restylane. Why is this happening?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 7
Use Cannulas to Avoid Bruising with Fillers
The answer is that sometimes bruising is variable to a new injector, technique, the skin quality, etc. If you're concerned I recommend following up with your Dr. Cannulas can be used in order to prevent bruising. Best, Dr. Emer
Bruising after injections
Bruising can occur anytime injections are done because blood vessels can be hit under and in the skin. Your new doctor may be too rough injecting too fast and not being slow and careful. be sure you are seeing a board certified dermatologist or plastic surgeon
Bruising after injections
Thank you for your question. The short answer is, it depends. It depends a lot on the injection area, and whether or not that area has been injected before, your skin quality, the injector's skill (to a degree), and plain dumb luck. Any time a needle is passed through the skin, there is a chance of bruising - it is the nature of the injectable beast! With time, it is true that your skin quality will decrease, and will thin - this can sometimes make the area more susceptible to bruising. Also, if you have started taking an aspirin, or take NSAIDS like Aleeve routinely, you have a greater chance of bruising. So, there are many factors. Most importantly, however, is that you are going to see someone who is experienced with injectables, who performs them safely, and who consistently gives you excellent results. Best of luck!
You might also like...
Bruising following injection of Restylane
Thank you for sharing your question. The method and style of treatment can make a big difference with the results of Restylane injections. When done properly, there should be minimal to no bruising. Always make sure a specialist is performing your treatments. Good luck,
Bruising more ...
Thanks for this question. To reduce bruising avoid:
Aspirin, Ibuprofen, fish oil, alcohol and garlic.
Consider Arnica Montana 1 to 5 days before.
Ice during the procedure.
Be sure your injector uses a gentle technique.
Ice for 48 hours after with frozen peas.
Sleep with your head elevated for 24 hours.
Dr. ALDO :)
Bruising after Injections
Thank you for your question. Bruising can occur any time after injections. It can also occur depending on the injection area and the skill of the injector. Also taking NSAID’s before and after treatment can make you bruise. When are injections are done properly there should be minimal to no bruising. Please see an expert.
Bruising can come from a number of different reasons when it comes to injectors and fillers. Your previous doctor may have a different technique that led to less bruising than your current doctor. If you continue to see this doctor, please let them know about your bruising. They may be able to adjust their technique to better suite your body.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.